Existence of Positive Solutions of a Sturm-Liouville Bvp on an Unbounded Time Scale
No Thumbnail Available
Date
2008
Journal Title
Journal ISSN
Volume Title
Publisher
Taylor & Francis Ltd
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
A fixed point theorem of Guo-Krasnoselskii type is used to establish existence results for the nonlinear Sturm-Liouville dynamic equation (p(t)x(Delta))(del) + lambda phi(t)f(t,x(t)) = 0 with the boundary conditions on an unbounded time scale. Later on the positivity and the boundedness of the solutions are obtained by imposing some conditions on f.
Description
Yantır, Ahmet/0000-0002-4855-1691; Yantir, Ahmet/0000-0002-4855-1691; cetin, erbil/0000-0002-3785-7011
Keywords
Sturm-Liouville BVP, infinite interval, positive solutions, fixed point theorem, time scales
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q3
Scopus Q
Q3
Source
Volume
14
Issue
3
Start Page
287
End Page
293